# SDR ASOA2013082208898

- Difficulty date: August 15, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N833AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7246
- Aircraft time: 36,295 hours, 31,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 18 FS 409+128 OTBD VERT POST HAS AN INDICATION NOTED IN THE AFT FLANGE RADIUS AT WL 69 APPROX .250" LONG X 50 PERCENT FSH.  FAILED NDT INSPECTION.  REMOVED OTBD & INBD VERT POST AT FS 409+128 LBL 18 IAW SRM 51-42-06.  LOCATED AND DRILLED NEW POSTS AND 601R32208-315 AND 601R322008-155 IAW SRM 51-40-11.  INSTALLED INBD & OTBD VERT POSTS AT FS 409+128 LBL 18 IAW SRM 51-42-06 AND 51-42-22.
